# SDR FDEA202310061748

- Difficulty date: October 6, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-300
- Aircraft serial: 43548
- Aircraft time: 13,568 hours, 6,178 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T300326
- Condition: Cracked
- Location: Zone 300
- Component: Elevator, Boeing
- Component part number: 183T300116G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR CTR PCA CUTOUT HAS A SMALL CRACK AND DELAMINATION REPAIRED RH ELEVATOR CENTER PCA CUTOUT CRACK AND DELAMINATION IAW FED EX EA H-  5520-T0376560-P1-STABLIZERS-ELEVATORS-RH OUTBD ELEVATOR, LOWER SKIN, ELEV STA 175   EDGE TRIM REPAIR, B767 SRM 55-20-01-1A AND SRM 51-30-01.
